MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Catalog Number CB12LT
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - excessive force applied - contact with hard object or other improper handling - insufficient structural integrity - shipping/handling damage or extreme conditions post distribution from stryker's sustainability solutions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that the tip of the trocar broke off inside of the patient.As reported, there trocar sleeves were reprocessed by stryker sustainability solutions.It is unknown how many times this device was reprocessed.Multiple attempts were made to obtain additional information.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information: the device was reported to have been discarded.
 
Event or Problem Description
It was reported that the tip of the trocar broke off inside of the patient.As reported, there trocar sleeves were reprocessed by stryker sustainability solutions.It is unknown how many times this device was reprocessed.It was reported that pieces of the device fell into the patient and were able to be retrieved.A larger incision was not made to retrieve the pieces and an x-ray was not used to locate the pieces.There was no patient injury or medical intervention and the complainant is not aware of any extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24390794
Report Number0001056128-2026-00012
Device Sequence Number10622847
Product Code NLM
UDI-Device Identifier00885825014438
UDI-Public00885825014438
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCB12LT
Device Lot Number16376102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight141 KG